Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 8, NWS Phoenix, AZ

July 12, 2013Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 12, 2013, 12:43 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2013, 12:43 PM MST (19:43 UTC)
Expired
Jul 12, 2013, 1:45 PM MST
In force
62 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 7.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
2071 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 10:36 AM MST, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 12, 10:36 AM MST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
1036 AM MST FRI JUL 12 2013

.UPDATE...UPDATED AVIATION DISCUSSION...

&&

.SYNOPSIS...
MOIST MONSOON AIR UNDER FAVORABLE SOUTHERLY FLOW WILL CONTINUE INTO
THE WEEKEND...BUT SOME DRIER AIR WILL BEGIN TO SLIDE EASTWARD INTO
SOUTHWEST ARIZONA BY SUNDAY. CHANCES OF SHOWERS AND THUNDERSTORMS
CONTINUE...BUT WILL GRADUALLY DECREASE ACROSS THE LOWER DESERTS THIS
WEEKEND. THE COOLER TEMPERATURES WILL LAST FOR ANOTHER DAY OR TWO
BEFORE WARMING TO NEAR NORMAL FOR THIS WEEKEND INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
A RATHER QUIET MORNING SO FAR ACROSS THE REGION. LATEST RADAR
IMAGERY IS ONLY SHOWING A FEW SHOWERS AND THUNDERSTORMS MOVING INTO
SOUTHWEST MARICOPA COUNTY...IN THE VICINITY OF GILA BEND...AND A FEW
SHOWERS OVER JOSHUA TREE NATIONAL PARK. A NEW CLUSTER OF
THUNDERSTORMS IS NOW SEEN ON SATELLITE IMAGERY TRYING TO MOVE
NORTHWARD ACROSS THE INTERNATIONAL BORDER INTO EXTREME SOUTHERN
PIMA COUNTY. THE LATEST (13Z) HRRR MODEL RUN WEAKENS THIS NEW
THUNDERSTORM COMPLEX AS IT CONTINUES TO MOVE IT NORTHWARD INTO
SOUTHERN PINAL COUNTY LATE THIS AFTERNOON...THEN BASICALLY
DISSIPATES IT THIS EVENING BEFORE IT REACHES OUR CWA. THIS MODEL
ALSO DEVELOPS SOME SHOWER ACTIVITY OVER GILA COUNTY BETWEEN NOW AND
20Z...THEN SLOWLY WEAKENS THIS ACTIVITY THEREAFTER INTO THE LATE
AFTERNOON AND EVENING HOURS. OTHER THAN SOME MINOR CHANGES IN THE
TEMPERATURE...DEWPOINT...AND POP GRIDS TO REFLECT CURRENT
TRENDS...THE LATEST GRIDDED FORECASTS STILL LOOK GOOD.

&&

.PREVIOUS DISCUSSION...
FOR HAVING SUCH A MOIST AIRMASS IN PLACE ACROSS THE REGION...THE
AMOUNT OF MONSOON ACTIVITY YESTERDAY WAS SOMEWHAT LACKING. THE
EXTENSIVE CLOUDINESS...THE LACK OF ANY FOCUS MECHANISM...AND GENERAL
CONFLUENT FLOW ALOFT ALL LED TO A FAIRLY QUIET MONSOON DAY ACROSS
THE CWA. CURRENT RADAR TRENDS DO SHOW A SMALL CLUSTER OF SHOWERS AND
THUNDERSTORMS MOVING NORTHWESTWARD INTO FAR SOUTHEAST ARIZONA.
HI-RES MODEL REFLECTIVITY INDICATES THIS CLUSTER SHOULD MAKE IT INTO
GILA COUNTY AT AROUND SUNRISE...BUT AT THE SAME TIME BE WEAKENING
CONSIDERABLY. THE REST OF THE AREA...SHOULD STAY DRY THROUGH THE
REST OF THE MORNING HOURS.

TODAY AND SATURDAY ARE EXPECTED TO BE LOW-GRADE MONSOON DAYS EVEN
THOUGH THERE IS AMPLE MONSOON MOISTURE ACROSS THE ENTIRE REGION.
SIMILAR TO YESTERDAY...DAYTIME HEATING WILL BE SOMEWHAT LIMITED DUE
TO THE VERY MOIST SOUNDING PROFILES AND THE EXPECTED CLOUD COVER. WE
SHOULD SEE A BIT MORE THUNDERSTORM ACTIVITY THIS AFTERNOON INTO
TONIGHT...INITIALLY FOCUSED ACROSS THE HIGHER TERRAIN ACROSS EASTERN
ARIZONA AND THEN POSSIBLY TRANSITIONING INTO THE LOWER DESERTS.
CAN/T COMPLETELY RULE OUT SOME STRAY SHOWERS AND THUNDERSTORMS
ANYWHERE ACROSS THE CWA TODAY DUE TO THE WIDESPREAD MOIST
CONDITIONS...BUT THE LACK OF ANY DIVERGENCE ALOFT SHOULD KEEP
DEVELOPMENT ISOLATED. THE MAIN THREAT TODAY WILL BE VERY HEAVY
DOWNPOURS AND A SLIGHT POSSIBILITY OF LOCALIZED FLASH FLOODING. THE
OVERALL WIND THREAT REMAINS LOW DUE TO THE MOIST ATMOSPHERIC
PROFILES.

BY SATURDAY...MODELS INDICATE DRYING WILL START TO WORK INTO
SOUTHEAST CALIFORNIA AND FAR SOUTHWEST ARIZONA VIRTUALLY ELIMINATING
RAIN CHANCES THERE. MAINLY SLIGHT CHANCES FOR AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE SOUTH-CENTRAL
DESERTS AND HIGHER CHANCES ACROSS THE HIGHER TERRAIN NORTH AND EAST
OF PHOENIX. AS THE DRIER AIR FILTERS INTO THE REGION...TEMPERATURES
WILL BE ON THE RISE...REACHING NEAR OR SLIGHTLY ABOVE SEASONAL
NORMALS SATURDAY INTO EARLY NEXT WEEK. BY SUNDAY...EVEN THE
SOUTH-CENTRAL LOWER DESERTS SHOULD MAINLY BE DRY AS THE DRY FLOW
SLIDES EASTWARD.

ALTHOUGH WE ARE NOT COMPLETELY SOLD ON THE LONG RANGE MODEL
SOLUTIONS FOR THE MIDDLE OF NEXT WEEK...IT DOES LOOK LIKE A FAIRLY
SIGNIFICANT UPPER LOW MAY MAKE IT/S WAY ACROSS THE SOUTHERN PLAINS
INTO NEW MEXICO BY NEXT TUESDAY. IT IS TOO EARLY TO KNOW HOW MUCH
MOISTURE WILL BE AVAILABLE ACROSS THE REGION...BUT IF THIS SOLUTION
PANS OUT...THE MIDDLE OF NEXT WEEK COULD SEE VERY ACTIVE MONSOON
ACTIVITY ACROSS EASTERN ARIZONA AND POSSIBLY INTO THE LOWER DESERTS.
THE OVERALL FLOW DURING THIS TIME WILL LIKELY BE FROM THE NORTHEAST
ACROSS EASTERN ARIZONA AND FROM THE SOUTH ACROSS FAR WESTERN
ARIZONA. A SCENARIO LIKE THIS WOULD LIKELY RESULT IN DRY CONDITIONS
TO THE WEST OF PHOENIX AND AN ACTIVE MONSOON PERIOD ACROSS THE
HIGHER TERRAIN EAST OF PHOENIX. THE LONG RANGE TEMPERATURE OUTLOOK
SHOULD BRING NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES ACROSS OUR
WESTERN ZONES AND NEAR TO SLIGHTLY BELOW NORMAL FOR SOUTH-CENTRAL
AND EAST-CENTRAL ARIZONA.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...
CONVECTION TRYING TO WORK ITS WAY INTO THE METRO AREA FROM THE
SOUTH...BUT AS HAS BEEN THE CASE FOR THE PAST FEW DAYS...STORMS SEEM
TO BE DECAYING AS THEY DESCEND INTO THE DESERTS AND ENCOUNTER THE
MID LEVEL CAPPING INVERSION. THAT BEING SAID...HRRR MODEL AND TO
SOME EXTENT THE U-OF-A WRF MODELS TRY AND BRING THIS CONVECTION
INTO THE EAST VALLEY LATER THIS AFTERNOON. INTRODUCED VCSH AT ALL
PHOENIX TAF SITES BETWEEN 19-21Z ALTHOUGH MY CONFIDENCE IN
PREVAILING -SHRA REMAINS LOW. IF NOTHING ELSE...WIDESPREAD CIGS
BETWEEN 6-8KFT ARE LIKELY ACROSS THE AREA THIS AFTERNOON/EVENING.
WINDS WILL REMAIN WESTERLY UNTIL EARLY EVENING...BANKING ON OUTFLOWS
TO TURN THEM AROUND OUT OF THE EAST BY MID EVENING.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
MAINLY LOOKING AT BLOWOFF HIGH CLOUDS ACROSS SE CA. CHANCES OF
PRECIP AT BOTH SITES IS SLIM...ONLY GOING TO MENTION SCT-BKN250.
WINDS WILL FAVOR TYPICAL DIURNAL PATTERNS THROUGH SATURDAY MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
A DRYING TREND WILL KEEP STORM CHANCES MAINLY CONFINED TO THE HIGHER
TERRAIN NORTH AND EAST OF PHOENIX SUNDAY AND MONDAY. MINIMUM
HUMIDITY VALUES IN THE TEENS WILL PERSIST ACROSS THE LOWER DESERTS
FOR SUNDAY AND MONDAY. BY TUESDAY OR WEDNESDAY...AFTERNOON MINIMUM
VALUES WILL IMPROVE...ONLY DROPPING INTO THE 20-30 PERCENT RANGE
WITH ANOTHER INCREASE IN MOISTURE. OVERNIGHT RECOVERY SHOULD BE GOOD
TO EXCELLENT WITH READINGS CLIMBING ABOVE 40 PERCENT MOST NIGHTS.
DAYTIME GUSTY WINDS ARE POSSIBLE EACH DAY...ALONG WITH POSSIBLE
THUNDERSTORM OUTFLOW BOUNDARY WINDS ON SATURDAY AND AGAIN TUESDAY
AND WEDNESDAY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...PERCHA/KUHLMAN
AVIATION...LEINS
FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 12, 3:20 AM MST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
320 AM MST FRI JUL 12 2013

AZZ022-023-027-028-131300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
320 AM MST FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY. THE PRIMARY THREAT
WILL BE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. STRONG GUSTY WINDS AND BLOWING DUST WILL ALSO BE
POSSIBLE...BUT TO A LESSER EXTENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL CONTINUE SATURDAY...BUT UNDER A LESSER
THREAT THAN THE PREVIOUS SEVERAL DAYS. THE PRIMARY THREATS WILL BE
LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. AFTER A LIKELY BREAK IN THE ACTIVE WEATHER SUNDAY AND
MONDAY...MORE FREQUENT THUNDERSTORMS MAY RETURN TO THE AREA DURING
THE MIDDLE OF NEXT WEEK WITH THE POTENTIAL FOR GUSTY WINDS AND HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-131300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
320 AM MST FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT OF THUNDERSTORMS TODAY...WITH THE PRIMARY THREATS BEING
DANGEROUS LIGHTNING...LOCALLY HEAVY RAINFALL...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME DECREASE IN THUNDERSTORM ACTIVITY CAN BE EXPECTED OVER THE
WEEKEND...HOWEVER MORE NUMEROUS STORMS WILL BE POSSIBLE BY THE MIDDLE
OF NEXT WEEK WITH THE ADDITIONAL POTENTIAL FOR HEAVY RAINFALL AND
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-021-025-026-CAZ030>033-131300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
320 AM MST FRI JUL 12 2013 /320 AM PDT FRI JUL 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A THREAT OF THUNDERSTORMS TODAY MAINLY ACROSS SOUTHEAST
CALIFORNIA. THE PRIMARY THREATS WILL BE BEING GUSTY WINDS...DANGEROUS
LIGHTNING...AND FLOODING FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES WILL DECREASE CONSIDERABLY THIS WEEKEND WITH
ONLY SLIGHT CHANCES FOR STORMS SATURDAY AND SUNDAY ACROSS FAR
EASTERN PORTIONS OF SOUTHWEST ARIZONA. THE PRIMARY THREATS WILL BE
BEING GUSTY WINDS...DANGEROUS LIGHTNING...AND LOCALLY HEAVY RAINFALL.
DRIER AIR WORKING IN FROM THE WEST WILL PREVENT ANY THUNDERSTORM
DEVELOPMENT AFTER SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 12, 11:36 AM MST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1136 AM MST FRI JUL 12 2013

AZZ022-121915-
MARICOPA AZ-
1136 AM MST FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1215 PM MST

AT 1134 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF CIRCLE CITY...MOVING NORTH
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WICKENBURG AND
MORRISTOWN.

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3401 11274 3400 11274 3396 11257 3393 11257
      3377 11261 3357 11261 3359 11287 3401 11288
TIME...MOT...LOC 1836Z 185DEG 12KT 3371 11274

DEWEY
Special weather statement, Jul 12, 11:55 AM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1155 AM PDT FRI JUL 12 2013

CAZ030-032-122000-
RIVERSIDE CA-
1155 AM PDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA

UNTIL 100 PM PDT

AT 1151 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF EAGLE MTN...MOVING NORTHEAST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN RIVERSIDE COUNTY...

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3403 11564 3404 11534 3378 11555 3381 11574
TIME...MOT...LOC 1856Z 212DEG 8KT 3391 11558

LEINS
Special weather statement, Jul 12, 12:20 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1220 PM MST FRI JUL 12 2013

AZZ024-122000-
GILA AZ-
1220 PM MST FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 100 PM MST

AT 1217 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MIAMI...MOVING NORTHWEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF SOUTHERN GILA COUNTY...AND AREAS ALONG STATE ROUTE 88.

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3328 11094 3355 11107 3366 11090 3365 11089
      3337 11074
TIME...MOT...LOC 1920Z 151DEG 8KT 3341 11090

DEWEY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:36 AM MSTSpecial Weather StatementPSRMaricopa39 min
Jul 12, 11:50 AM MSTBlowing Dust AdvisoryPSR2 hr
Jul 12, 12:20 PM MSTSpecial Weather StatementPSRGila40 min
Jul 12, 12:24 PM MSTSevere Thunderstorm WarningPSRPinal51 min
Jul 12, 12:58 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Jul 12, 1:11 PM MSTDust Storm WarningPSR109 min
Jul 12, 2:05 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 12, 11:55 AM MSTSpecial Weather StatementPSRRiverside65 min
Jul 12, 12:07 PM MSTAreal Flood AdvisoryPSRRiverside3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.